# SDR USAA2011062400028

- Difficulty date: May 31, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - LEVEL 2 GALVANIC CORROSION ON CLEAT (SHEAR TIE) AT FR30 BETWEEN S41R TO S42R.  REPLACED CLEAT (SHEAR TIE) AT FR30 BETWEEN S41R TO S42R IAW A320 SRM 51-72-11.
